IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Una aplicación del análisis no diferenciable a la economía matemática: caracterización de la hipótesis de libre eliminación por medio del cono normal a la frontera del conjunto

  • Jorge Rivera

    ()

    (Universidad de Chile)

This paper is devoted to study some analytical properties of sets that satisfy the free disposal hypothesis. This hypothesis plays a relevant role in general equilibrium theory, because it is widely used to ensure both the positiveness of equilibrium prices and the efficiency of equilibrium allocation. The main result of this paper is a characterization of this hypothesis in terms of the normal cone to the set at its boundary points.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.rae-ear.org/index.php/rae/article/view/42
Download Restriction: no

Article provided by Ilades-Georgetown University, Universidad Alberto Hurtado/School of Economics and Bussines in its journal Revista de Analisis Economico.

Volume (Year): 19 (2004)
Issue (Month): 2 (December)
Pages: 147-156

as
in new window

Handle: RePEc:ila:anaeco:v:19:y:2004:i:2:p:147-156
Contact details of provider: Postal: Erasmo Escala 1835, 6500620 Santiago
Phone: (562) 692-0265
Fax: (562) 692-0303
Web page: http://www.economia.uahurtado.cl/
Email:


More information through EDIRC

Order Information: Email:


References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. BONNISSEAU, Jean-Marc, . "On two existence results of equilibria in economies with increasing returns," CORE Discussion Papers RP -815, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  2. BONNISSEAU, Jean-Marc & CORNET, Bernard, . "Existence of equilibria when firms follow bounded losses pricing rules," CORE Discussion Papers RP -814, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  3. Khan, M Ali & Vohra, Rajiv, 1987. "An Extension of the Second Welfare Theorem to Economies with Nonconvexities and Public Goods," The Quarterly Journal of Economics, MIT Press, vol. 102(2), pages 223-41, May.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:ila:anaeco:v:19:y:2004:i:2:p:147-156. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Marcela Perticara)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.